me again, i don't know if it's still the plan b pill that I took but I only have been experiencing headaches and last night I had this bad feeling in my pelvic area and lasted about 5min and went away and at this moment I have a headache someone pls help idk what this means !):
That's the cramps I told you about in your other post:
'You can get any hormonal symptoms with Depo, as it's a large dose of hormone for your body to deal with. These could include things like fatigue, nausea, depression, mood swings, cramps, bloating, backache, breast pain/swelling/leakage, spotting or even heavy bleeding, & these symptoms can last a couple of weeks.'
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Plan B One-Step - I'm two days late on my perioud after taking plan b 2 days ago should I be worried
Updated 14 Jul 2013 • 2 answers
Updated 9 Nov 2014 • 1 answer
Plan B One-Step - I had unprotected sex 3 days ago and took plan b the next day but last night I had
Updated 26 Oct 2014 • 1 answer
Plan B One-Step - I took plan B 6 days ago and have had a ongoing headache for the past 5days. It is
Updated 28 Aug 2016 • 3 answers
Took Plan B about 2 or 3 weeks ago started to bloat about a few days ago and got my period 3 days a?
Updated 10 Mar 2017 • 1 answer